CSpace
二维二相不规则网格的油藏数值模拟
马峻1; 雷光耀2
1991
Source Publication计算物理
ISSN1001-246X
Volume008Issue:003Pages:305
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40676
Collection中国科学院数学与系统科学研究院
Affiliation1.新疆石油学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
马峻,雷光耀. 二维二相不规则网格的油藏数值模拟[J]. 计算物理,1991,008(003):305.
APA 马峻,&雷光耀.(1991).二维二相不规则网格的油藏数值模拟.计算物理,008(003),305.
MLA 马峻,et al."二维二相不规则网格的油藏数值模拟".计算物理 008.003(1991):305.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[马峻]'s Articles
[雷光耀]'s Articles
Baidu academic
Similar articles in Baidu academic
[马峻]'s Articles
[雷光耀]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[马峻]'s Articles
[雷光耀]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.